Year 2018, Volume 2, Issue 4, Pages 202 - 216 2018-12-24

New results on IBVP for Class of Nonlinear Parabolic Equations

Svetlin G. Georgiev [1] , Khaled Zennir [2]

36 76

In this article we propose a new approach for investigation the local existence of classical solutions of IBVP for a class of nonlinear parabolic equations.
nonlinear parabolic equation, local existence, classical solutions
  • [1] K.Deng, Comparison principle for some nonlocal problems, Quart. Appl. Math. 50 (1992), no. 3, 517-522.
  • [2] Z.B.Fang and J. Zhang, Global and blow-up solutions for the nonlocal p-Laplacian evolution equationwith weighted nonlinear nonlocal boundary condition, J. Integral Equat. Appl. 26 (2014), no. 2, 171-196.
  • [3] Y.Gao and W.Gao, Existence and blow-up of solutions for a porous medium equation with nonlocal boundary condition, Appl. Anal. 90 (2011), no. 5, 799-809.
  • [4] A.Gladkov and M.Guedda, Blow-up problem for semilinear heat equation with absorption and a nonlocal boundary condition, Nonlinear Anal. 74 (2011), no. 13, 4573-4580.
  • [5] A.Gladkov and M.Guedda, Semilinear heat equation with absorption and a nonlocal bound- ary condition, Appl. Anal. 91 (2012), no. 12, 2267-2276.
  • [6] A.Gladkov and K. I.Kim, Blow-up of solutions for semilinear heat equation with nonlinear nonlocal boundary condition, J. Math. Anal. Appl. 338 (2008), 264-273.
  • [7] A.Gladkov and K. I.Kim, Uniqueness and nonuniqueness for reaction-diffusion equation with nonlocal boundary condition, Adv. Math. Sci. Appl. 19 (2009), no. 1, 39-49.
  • [8] A.Gladkov and A.Nikitin, A reaction-diffusion system with nonlinear nonlocal boundary conditions, Int. J. Partial Differential Equations 2014 (2014), Article ID 523656, 10 pages.
  • [9] D. Liu, Blow-up for a degenerate and singular parabolic equation with nonlocal boundary condition, J. Nonlinear Sci. Appl. 9 (2016), 208-218.
  • [10] D. Liu and C.Mu, Blowup properties for a semilinear reaction-diffusion system with nonlinear nonlocal boundary conditions, Abstr. Appl. Anal. 2010 (2010), Article ID 148035, 17 pages.
  • [11] G. Zhong and L.Tian Blow up problems for a degenerate parabolic equation with nonlocal source and nonlocal nonlinear boundary condition, Boundary Value Problems 2012 (2012), no. 45, 14 pages.
  • [12] J. Zhou and D.Yang Blowup for a degenerate and singular parabolic equation with nonlocal source and nonlocal boundary, Appl. Math. Comput. 256 (2015), 881-884.
  • [13] Xiang, T., Rong Yuan. A class of expansive-type Krasnosel’skii fixed point theorems. Nonlinear Analysis, 71(2009), 3229- 3239.
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Author: Svetlin G. Georgiev (Primary Author)

Author: Khaled Zennir
Institution: Qassim University, Department of Mathematics, Faculty of Science Buraida, Saudi, Arabia
Country: Turkey


Dates

Publication Date: December 24, 2018

Bibtex @research article { atnaa417824, journal = {Advances in the Theory of Nonlinear Analysis and its Application}, issn = {}, eissn = {2587-2648}, address = {Erdal KARAPINAR}, year = {2018}, volume = {2}, pages = {202 - 216}, doi = {10.31197/atnaa.417824}, title = {New results on IBVP for Class of Nonlinear Parabolic Equations}, key = {cite}, author = {G. Georgiev, Svetlin and Zennir, Khaled} }
APA G. Georgiev, S , Zennir, K . (2018). New results on IBVP for Class of Nonlinear Parabolic Equations. Advances in the Theory of Nonlinear Analysis and its Application, 2 (4), 202-216. DOI: 10.31197/atnaa.417824
MLA G. Georgiev, S , Zennir, K . "New results on IBVP for Class of Nonlinear Parabolic Equations". Advances in the Theory of Nonlinear Analysis and its Application 2 (2018): 202-216 <http://dergipark.org.tr/atnaa/issue/39947/417824>
Chicago G. Georgiev, S , Zennir, K . "New results on IBVP for Class of Nonlinear Parabolic Equations". Advances in the Theory of Nonlinear Analysis and its Application 2 (2018): 202-216
RIS TY - JOUR T1 - New results on IBVP for Class of Nonlinear Parabolic Equations AU - Svetlin G. Georgiev , Khaled Zennir Y1 - 2018 PY - 2018 N1 - doi: 10.31197/atnaa.417824 DO - 10.31197/atnaa.417824 T2 - Advances in the Theory of Nonlinear Analysis and its Application JF - Journal JO - JOR SP - 202 EP - 216 VL - 2 IS - 4 SN - -2587-2648 M3 - doi: 10.31197/atnaa.417824 UR - https://doi.org/10.31197/atnaa.417824 Y2 - 2018 ER -
EndNote %0 Advances in the Theory of Nonlinear Analysis and its Application New results on IBVP for Class of Nonlinear Parabolic Equations %A Svetlin G. Georgiev , Khaled Zennir %T New results on IBVP for Class of Nonlinear Parabolic Equations %D 2018 %J Advances in the Theory of Nonlinear Analysis and its Application %P -2587-2648 %V 2 %N 4 %R doi: 10.31197/atnaa.417824 %U 10.31197/atnaa.417824
ISNAD G. Georgiev, Svetlin , Zennir, Khaled . "New results on IBVP for Class of Nonlinear Parabolic Equations". Advances in the Theory of Nonlinear Analysis and its Application 2 / 4 (December 2018): 202-216. https://doi.org/10.31197/atnaa.417824
AMA G. Georgiev S , Zennir K . New results on IBVP for Class of Nonlinear Parabolic Equations. ATNAA. 2018; 2(4): 202-216.
Vancouver G. Georgiev S , Zennir K . New results on IBVP for Class of Nonlinear Parabolic Equations. Advances in the Theory of Nonlinear Analysis and its Application. 2018; 2(4): 216-202.